International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 3, Pages 485-488
Generalized totally disconnectedness
Department of Mathematics and statistics, Loulslana Tech Universty, Ruston, Louisiana, USA
Received 15 June 1993; Revised 22 March 1994
Copyright © 1995 Charles Dorsett. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper totally disconnectedness is generalized to maximal disconnectedness, which is investigated,
and additional properties of totally disconnectedncss and 0-dimensional are given.